# SDR AUS20020724

- Difficulty date: July 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Condition: Loose
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AIRBRAKE ACTUATOR ATTACHMENT BOLT MIGRATED UPWARDS AND DAMAGED THE RT REAR FUSELAGE AT FRAME 50. INVESTIGATION FOUND THE NUT AND SPLIT PIN MISSING WITH THE WASHER FOUND IN THE AIRBRAKE BAY.SUSPECT SPLIT PIN NOT INSTALLED. PERSONNEL/MAINTENANCE ERROR.
